Systèmes localement de rang un
Annales de l'I.H.P. Probabilités et statistiques, Tome 20 (1984) no. 1, p. 35-51
@article{AIHPB_1984__20_1_35_0,
     author = {Ferenczi, S\'ebastien},
     title = {Syst\`emes localement de rang un},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {20},
     number = {1},
     year = {1984},
     pages = {35-51},
     zbl = {0535.28010},
     mrnumber = {740249},
     language = {fr},
     url = {http://www.numdam.org/item/AIHPB_1984__20_1_35_0}
}
Ferenczi, S. Systèmes localement de rang un. Annales de l'I.H.P. Probabilités et statistiques, Tome 20 (1984) no. 1, pp. 35-51. http://www.numdam.org/item/AIHPB_1984__20_1_35_0/

[1] D. Ornstein, D. Rudolph et B. Weiss, Equivalence of measure preserving transformations, Memoirs of the American Mathematical Society, t. 262, 1982. | MR 653094 | Zbl 0504.28019

[2] A.B. Katok et E.A. Sataev, Standardness of automorphisms of transposition of intervals and fluxes on surfaces, Matematicheskie Zametki, t. 20, n° 4, octobre 1976, p. 479-488, traduit dans Mathematical Notes of the Academy of Sciences of the USSR, 1977, p. 826-831. | MR 430210 | Zbl 0368.58010

[3] Arthur Rothstein, Vershik processes: First steps, Israel Journal of Mathematics, t. 36, n° 3-4, 1980, p. 205-223. | MR 597450 | Zbl 0461.60054